# SDR SWIA200210565

- Difficulty date: January 16, 2002
- Submitted: January 22, 2002
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 13,635 hours, 19,486 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Connector
- Condition: Dirty
- Location: Deice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT OUTBOARD STAB AND VERTICAL STAB DEICE LIGHTS ILLUMINATED DURING CLIMBOUT.  TRIED BOTH TIMER 1 AND TIMER 2 SEVERAL TIMES.  RETURNED TO SEA.  REMOVED RIGHT OUTBOARD PRESSURE SWITCH CANNON PLUG, CLEANED AND REINSTALLED.  OPS CHECK GOOD ON GROUND.
